Electron. J. Diff. Eqns., Vol. 1999(1999), No. 41, pp. 1-11.

Homogenization of linearized elasticity systems with traction condition in perforated domains

Mohamed El Hajji

In this paper, we study the asymptotic behavior of the linearized elasticity system with nonhomogeneous traction condition in perforated domains. To do that, we use the $H_e^0$-convergence introduced by M. El Hajji in [4] which generalizes - in the case of the linearized elasticity system - the notion of $H^0$-convergence introduced by M. Briane, A. Damlamian and P. Donato in[1]. We give then some examples to illustrate this result.

Submitted April 6, 1999. Published October 11, 1999.
Math Subject Classifications: 73C02, 35B27, 35J55, 35J67
Key Words: Homogenization, Elasticity, $H_e^0$-convergence, Double periodicity.

Show me the PDF file (163K), TEX file, and other files for this article.

Mohamed El Hajji
Universite de Rouen, UFR des Sciences
UPRES-A 60 85 (Labo de Math.)
76821 Mont Saint Aignan, France
e-mail address: Mohamed.Elhajji@univ-rouen.fr

Return to the EJDE web page